# SDR SWI2024F01017

- Difficulty date: June 17, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK 3-1 HAS PITTING IN 2 AREAS ON THE UPPER SURFACE. (MARKED IN RED) (C-CHECK RO 10/7/2024) (FILED OPEN)REPAIRED PITTING ON THE LH SLAT TRACK 3-1 REF REO 670-57-42-1639 REV -- DATED 2024-07-24. SEE CONTINUATION FOR DETAILS. COMPLIED WITH 51-900-1002-SKY. ALL OP CHECKS GOOD AT THIS TIME.
